# SDR ASAA2013100496109

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,340 hours, 8,059 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  ON RECALL THE FLT CONTROL MASTER CAUTION LIGHT CAME ON WITH MACH TRIM FAIL AND AUTO SLAT FAIL LIGHTS ON THE OVERHEAD  FLIGHT CONTROL PANEL.  ALL LIGHTS GO OUT WHEN MC RESET IS PRESSED.  ACFT GROUNDED. CYCLED POWER, C/W OPS TEST OF STALL WARNING SYS IAW AMM 27-32-00-710-801.  OPS CHECKED GOOD.  COMPLIED WITH DFCS OPS TEST IAW AMM 22-11-00-710-801.  OPS TESTED GOOD.  SUSPECT FAULT WAS GENERATED BY STRONG GUSTING CROSS WINDS ON RAMP.
